Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Morita classes in the homology of automorphism groups of free groups

James Conant and Karen Vogtmann

Geometry & Topology 8 (2004) 1471–1499
Bibliography
1 M Bestvina, M Feighn, The topology at infinity of $\mathrm{Out}(F_n)$, Invent. Math. 140 (2000) 651 MR1760754
2 J Conant, K Vogtmann, On a theorem of Kontsevich, Algebr. Geom. Topol. 3 (2003) 1167 MR2026331
3 J Conant, F Gerlits, K Vogtmann, Cut vertices in commutative graphs, Q. J. Math. 56 (2005) 321 MR2161246
4 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
5 F Gerlits, PhD thesis, Cornell University (2002)
6 A Hatcher, K Vogtmann, Cerf theory for graphs, J. London Math. Soc. $(2)$ 58 (1998) 633 MR1678155
7 A Hatcher, K Vogtmann, Rational homology of $\mathrm{Aut}(F_n)$, Math. Res. Lett. 5 (1998) 759 MR1671188
8 A Hatcher, K Vogtmann, Homology stability for outer automorphism groups of free groups, Algebr. Geom. Topol. 4 (2004) 1253 MR2113904
9 M Kontsevich, Formal (non)commutative symplectic geometry, from: "The Gel'fand Mathematical Seminars, 1990–1992", Birkhäuser (1993) 173 MR1247289
10 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol. II (Paris, 1992)", Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
11 J Levine, Addendum and correction to: “Homology cylinders: an enlargement of the mapping class group”, Algebr. Geom. Topol. 2 (2002) 1197 MR1943338
12 S Morita, Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math. J. 70 (1993) 699 MR1224104
13 S Morita, Structure of the mapping class groups of surfaces: a survey and a prospect, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)", Geom. Topol. Monogr. 2, Geom. Topol. Publ., Coventry (1999) 349 MR1734418
14 K Vogtmann, Automorphisms of free groups and outer space, from: "Proceedings of the Conference on Geometric and Combinatorial Group Theory, Part I (Haifa, 2000)" (2002) 1 MR1950871